# SDR AU970663

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Nut
- Part number: MS210433
- Condition: Separated
- Location: Eng 2.5 Bearing
- Component: Allsn
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE GEARBOX 2.5 BEARING SUPPORT RETENTION NUTS (2OFF6) MISSING - NUTS WERE EVENTUALLY FOUND IN THE OIL PUMP SCAVENGE LINE - NUTS WERE NOTED TO BE OF AN UNUSUAL TYPE - SUSPECT UNAPPROVRD PART
